# SDR FDEA201605061492

- Difficulty date: May 6, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 75,926 hours, 18,077 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Part time: 20,514 hours, 5,250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM NR 3 OFF. QTY 10.1   CONFIGURED HYD SYS 3 PRESSURIZED OK WITH   NO LEAKS DETECTED. HOWVEVER RECEIVED RMP 2-3  DISAGREE ALERT. HYD 3 QUANTITY WAS AT PROPER SERVICE OF  7.5 WHEN ACFT BLOCKED IN. ON  THE HYDRALUIC   SYNOPTIC PAGE THE CYAN PREDEPARTURE QUANTITY LINE MATCHED THE BLOCK  IN QUANTITY. BLED AIR FROM NR 3 RESERVOIR. FOUND THE HSC WAS INTERMITTENTLY NOT ALLOWING YOU TO MANUALLY TURN OFF THE NR 3 PUMPS THROUGH CFDS.  REMOVED AND REPLACED THE HSC.   WHEN HSC WAS REMOVED, FOUND GREASE FILM ON HSC RACK CONNECTOR. CLEANED RACK CONNECTOR. PERORMED OPERATIONAL CHECKS OR HSC. ALL   TESTS PASSED
